# SDR SWAA2024061782254

- Difficulty date: May 4, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 66,515 hours, 39,558 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 948 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FITTING LOCATED 947.5 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT 2024-295401<[01] REPLACED FITTING AND FASTENERS LOCATED 947.5 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 149A8103 SHEET 6 REV -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CERTIFIED WORK PERFORMED
